# SDR CA000808018

- Difficulty date: July 13, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Boeing 757236
- Aircraft time: 27,353 hours
- Engine: Rroyce RB211535E4
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 31428
- Condition: Failed
- Location: Mlg
- Component: Tire
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

(CAN) DURING TAXI, IT WAS OBSERVED THAT NR 8 MAIN WHEEL ASSEMBLY WAS BLOWN. NR 8 MAIN WHEEL ASSEMBLY REPLACED IAW MM 32-46-01. NO PROBLEM DURING SUBSEQUENT FLIGHTS.
